Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

On the derived functors of destabilization at odd primes

Abstract :

An explicit chain complex is constructed to calculate the derived functors of destabilization at an odd prime, generalizing constructions of Zarati and of Hung and Sum. The methods are based on the ideas of Singer and Miller and also apply at the prime two. A structural result on the derived functors of destabilization is deduced.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03038368
Contributeur : Okina Université d'Angers <>
Soumis le : jeudi 3 décembre 2020 - 14:32:58
Dernière modification le : vendredi 4 décembre 2020 - 03:22:53

Lien texte intégral

Identifiants

Collections

Citation

Geoffrey Powell. On the derived functors of destabilization at odd primes. Acta Mathematica Vietnamica, Springer Singapore, 2014, 39 (2), pp.205-236. ⟨10.1007/s40306-014-0062-3⟩. ⟨hal-03038368⟩

Partager

Métriques

Consultations de la notice

15